# SDR CALA2022061001480

- Difficulty date: June 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 65,126 hours, 22,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Entry Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS EXIT IDENTIFIER LIGHTS AT FWD AND AFT ENTRY DOORS ARE INCORRECT. REPLACED INCORRECT LIGHT LENS''S PER. CONFIG DRAWING 3351DD15945, IPC 33-51-01-16,AND EA 3351-01167 REV. F. ACP INSPECTION USIG GMM 9-10-05 AND EA 3351-01167REV F.
